# SDR AWXA9500127

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Condition: Loose
- Location: Rt Wing
- Part time: 26,854 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LAS-MDW - FLT 692 - ACFT DIVERTED INTO DENVER DUE TO SUSPECTED FUEL LEAK ON THE RT WING IN AREA OF NR 2 PYLON.  CONTRACT MX INSPECTED AND RETORQUED FUEL TANK ACCESS DOOR ASSEMBLY AT WBR 227.  NO FURTHER LEAKS REPORTED AT THIS TIME.  ACFT RETURNED TO SERVICE.  TOTAL CYCLES 16547.  (W)
